# SDR 2009FA0000013

- Difficulty date: December 17, 2008
- Submitted: January 16, 2009
- Operation: General aviation
- Aircraft: N808KR
- Make and model: Stbros SD360
- Aircraft serial: SH3734
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Broken
- Location: Rt Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ACFT RT PROP CABLE BROKE.  ACFT RETURNED TO HONOLULU STATION FOR INSPECTION AND REPAIR.
